Alert archive / Colorado / Flash Flood Warnings in 2025

Flash Flood Warning 43, NWS Pueblo, CO

August 1, 2025Las Animas County, Colorado

NWS Pueblo, CO issued this flash flood warning at Aug 1, 2025, 3:10 PM MDT for Las Animas County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2025, 3:10 PM MDT (21:10 UTC)
Expired
Aug 1, 2025, 6:15 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 148 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted.

980 
WGUS55 KPUB 012110
FFWPUB
COC071-020015-
/O.NEW.KPUB.FF.W.0043.250801T2110Z-250802T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
310 PM MDT Fri Aug 1 2025

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  Southwestern Las Animas County in southeastern Colorado...

* Until 615 PM MDT.

* At 310 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. The expected rainfall rate is 1 to 2 inches in 1 
  hour. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Cokedale, Boncarbo and Segundo.

This includes the following streams and drainages...
  Lorencito Canyon, Cottonwood Canyon, Colorado Canyon, Burro 
  Canyon, Wet Canyon, Reilly Canyon, Wolf Canyon, Mulligan Canyon, 
  Chinamans Canyon, Chicosa Arroyo and Apishapa River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3725 10489 3729 10485 3728 10470 3724 10456
      3714 10455 3713 10459 3712 10471 3712 10480

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

KT
1 follow-up statement
347 
WGUS75 KPUB 020017
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
617 PM MDT Fri Aug 1 2025

COC071-020027-
/O.EXP.KPUB.FF.W.0043.000000T0000Z-250802T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Las Animas CO-
617 PM MDT Fri Aug 1 2025

...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHWESTERN LAS ANIMAS 
COUNTY...

Flood waters have receded. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3725 10489 3729 10485 3728 10470 3724 10456
      3714 10455 3713 10459 3712 10471 3712 10480

$$

Hodanish

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 2:37 PM MDT, 33 minutes earlier. Its key messages:

  • Strong to severe storms will continue to be possible through the rest of today and into this evening.
  • Strong to severe storms will be possible for Saturday and Sunday as well, with higher moisture content and higher chances for severe being shunted off to our eastern plains.
  • Our trend for warmer and drier weather is still on track for early next week.
Area forecast discussion, Aug 1, 2:37 PM MDT, 33 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
237 PM MDT Fri Aug 1 2025

.KEY MESSAGES...

- Strong to severe storms will continue to be possible through the
  rest of today and into this evening.

- Strong to severe storms will be possible for Saturday and
  Sunday as well, with higher moisture content and higher
  chances for severe being shunted off to our eastern plains.

- Our trend for warmer and drier weather is still on track for
  early next week.

&&

.SHORT TERM /THROUGH SATURDAY/...
Issued at 230 PM MDT Fri Aug 1 2025

Currently..

As of 2PM, scattered showers and thunderstorms continue to move
across the high country, with a few storms beginning to make their
way onto the plains across the southern I-25 corridor. Storms are
producing lots of lightning, and somewhat less rainfall than what
we've seen in the past several days. Temperatures are hovering
between 70s on the northern and southern ends of the I-25 corridor
to 80s for the rest of the plains. Dewpoints are still mostly in the
50s, with Springfield coming in at 60F for a dewpoint this hour. SPC
mesoanalysis has 1000 J/Kg of CAPE and 20kt of bulk shear over the I-
25 corridor this hour, where storms are beginning to come off the
mountains.

Rest of Today and Tonight..

SPC mesoanalysis has 35-40kt of bulk shear still analyzed across the
plains for the next 6 hours as storms are expected to continue to
push eastwards, along with 1500-2000 J/Kg of CAPE. Kiowa COunty will
see the highest risk for severe storms this evening, and is outlined
by the SPC for a slight risk. A marginal risk is still expected
elsewhere, with large hail, damaging winds, and flash flooding still
possible with all storms today. Though the flash flooding threat has
diminished somewhat as PWATs and QPF have decreased and drier air
has begun to move in from the west, areas that have seen ample
rainfall over the past several days will once again be at risk for
flooding today, as storms will still exhibit intense rainfall rates
at times. Area burn scars, low lying areas, urban centers, and other
flood prone areas such as the Chalk Cliffs will also be at risk.
Convection looks to mostly push east of the I-25 corridor by around
6-7PM, and east into Kansas by around midnight or so at the latest.
Overnight low temperatures are expected to be slightly cooler than
normal again, with clearing behind today's convection and drier air
moving in at the low levels. This will mean lows in the 40s again
for mountain valleys, and 50s to low 60s on the plains.

Tomorrow..

The Monsoon plume continues to bring us active weather for our
Saturday, though the bulk of its moisture does start to get shunted
off to the east by tomorrow afternoon. The SPC has much of Kiowa,
Bent, Prowers, and Baca counties outlined in a slight risk for
severe thunderstorms tomorrow afternoon, which lines up well with
where shortwave energy and highest forecast shear amounts look to
overlap with greatest instability tomorrow afternoon. This area will
see chances for large hail, damaging winds, flash flooding, and
possibly one or tornadoes as well. Severe winds look to be highest
likelihood risk for tomorrow across our far eastern plains, especially
given that drier air is beginning to really infiltrate from the west
from the lower levels. Forecast soundings for tomorrow afternoon
show inverted V profiles, and DCAPE values in excess of 1500 J/Kg.
Though our mountain adjacent plains and the I-25 corridor are not
outlooked for tomorrow, gusty outflow winds will be possible for
these areas as well as any storms that develop here will also be
high based. Our temperatures warm up a few degrees heading into our
Saturday as well, with much of our plains warming into the upper 80s
and low 90s, and our mountain valleys warming into the low and mid
80s. These temperatures will be around 3 to 5 degrees warmer than
today for most locations, but still very near seasonal normals.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Issued at 302 AM MDT Fri Aug 1 2025

Saturday...Broad ridge of high pressure will remain in place across
the Desert SW, with weaker west-northwest flow aloft, and warm
southerly flow continuing at the surface. Models are indicating some
drying taking place from west to east, and forecast dewpoints point
to the llvl moisture pool shrinking and retreating back to the
eastern border. Taking a look at model CAPE, anywhere from 1800-2300
j/kg of CAPE will reside across the far eastern plains which
corresponds well with predicted dewpoints. Add to this bulk shear of
40-45 kts and another upper disturbance crossing the Rockies through
the day, and all indications point to increasing severe wx
potential. SPC has the eastern plains from approx Crowley and Otero
counties and eastward within a Marginal area for severe wx, and
Kiowa, Bent, Prowers and Baca counties within a Slight. WPC has also
included the far eastern plains within a Marginal area for excessive
rainfall, taking into account the potential for periods of heavy
rainfall from slow-moving storms. As has been mentioned before, with
multiple days of spotty moderate to heavy rainfall, keep track of
those areas that are developing saturated ground as that will be the
precursor for potential flooding issues. Plan on high temps in the
upper 70s to lower 80s for the high valleys, and mid 80s to mid 90s
for the plains.

Sunday through Tuesday...Upper ridge builds back into the Four
Corners region starting Sunday, with the ridge axis situated over NM
and CO. This will provide for dry and very warm conditions with
temps climbing back up to normal to slightly above normal. As for
precip chances, isolated at best and mainly tied to the higher
terrain, though models are hinting at dryline interactions that
could try and spill back into Colorado. As for temps, look for highs
in the 80s for the high valleys all three days. Across the plains,
temps will warm into the upper 80s to mid 90s Sunday and Monday,
then 90s to around 100F for Tuesday.

Wednesday and Thursday...Upper ridge starts to flatten and spread to
the east, opening the door for northern upper disturbances to sneak
back down into Colorado and help off more convection. Though temps
are expected at this time to remain very hot, precip chances
increase to scattered for the higher terrain both days, with
isolated convection developing across the plains. Moore

&&

.AVIATION /18Z TAFS THROUGH 18Z SATURDAY/...
Issued at 1128 AM MDT Fri Aug 1 2025

For KCOS and KALS..Showers and thunderstorms are expected this
afternoon, mainly from 20Z through 00Z. Brief reductions to MVFR
visibility with heavier rain showers will be possible during
stronger storms, along with gusty and erratic thunderstorm outflow
winds. Showers and storms clear after 00Z, giving wat to VFR
conditions through the overnight hours. There will be a window where
lower cloud decks will be possible as southeasterly winds look to
linger into the 03 to 07Z timeframe, but once winds shift around to
northeast and eventually northwest, clouds are expected to lift and
eventually clear through Saturday morning. Fog development is not
expected.

For KPUB..VFR conditions are expected, with slight (30%) chances for
showers and thunderstorms between 22Z and 02Z later this afternoon
and into this evening. Thunderstorm outflow winds will also be
possible today, which may extend well away from storms themselves.
Brief reductions to MVFR visibilities may be possible if a stronger
storm manages to move over station, though chances are low at this
point. VFR conditions are expected after around 02Z this evening.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...EHR
LONG TERM...MOORE
AVIATION...EHR
Hazardous weather outlook, Aug 1, 11:33 AM MDT, 3 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1133 AM MDT Fri Aug 1 2025

COZ058>089-093>099-021745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1133 AM MDT Fri Aug 1 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous showers and thunderstorm are expected to
develop over the higher terrain this afternoon. Storms will spread
east across the high mountain valleys and the immediate adjacent
plains through the late afternoon and out across the far southeast
plains through the evening. Storms will be capable of producing
heavy rain, with localized flash flooding possible across area burn
scars, urban areas and areas where soils have become saturated from
previous days of rain. Other storm threats include gusty winds up to
45 mph, frequent lightning and small hail, with one or two storms
along and east of the I-25 Corridor capable of producing strong
winds up to 60 mph and large hail up the size of quarters. One or
two landspouts may also be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Thunderstorms with potentially heavy rainfall are forecast
Saturday across the eastern plains, with the main concerns being
lightning and heavy rainfall. Flash flooding will be possible,
especially in areas that have seen recent heavy rainfall, urban
areas and burn scars. There is the potential for strong to severe
thunderstorms to develop across the far eastern plains, closer to
the eastern border, into the evening. The main threats from these
stronger storms will be gusty outflow winds up to 60 mph and large
hail.

Drier, hotter conditions move into the region starting Sunday.
Mountain areas could see a few daily afternoon and evening showers
and thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

EHR/27

In the hours before

Special weather statement, Aug 1, 1:24 PM MDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Pueblo CO
124 PM MDT Fri Aug 1 2025

COZ061>063-065-072-073-076-077-012000-
Western/Central Fremont County Below 8500 Ft CO-
Central Chaffee County Below 9000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Western Chaffee County Between 9000 and 11000 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
Northwestern Fremont County  Above 8500Ft CO-
Western Mosquito Range/East Chaffee County above 9000Ft CO-
124 PM MDT Fri Aug 1 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CHAFFEE...WEST
CENTRAL FREMONT AND NORTHEASTERN SAGUACHE COUNTIES THROUGH 200 PM
MDT...

At 124 PM MDT, Doppler radar was tracking a strong thunderstorm near
Poncha Springs, or 49 miles east of Gunnison, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Poncha Springs, Swissvale, Howard, Decker Burn Scar, and Poncha Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3842 10612 3852 10609 3853 10579 3836 10580
      3837 10598
TIME...MOT...LOC 1924Z 268DEG 21KT 3846 10602

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Aug 1, 1:37 PM MDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
137 PM MDT Fri Aug 1 2025

COZ074-088-012015-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
137 PM MDT Fri Aug 1 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAS ANIMAS COUNTY
THROUGH 215 PM MDT...

At 137 PM MDT, Doppler radar was tracking a strong thunderstorm near
Gulnare, or 15 miles northwest of Trinidad, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Trinidad, Gulnare, and Boncarbo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3728 10489 3737 10478 3732 10436 3719 10445
      3713 10454
TIME...MOT...LOC 1937Z 288DEG 24KT 3728 10476

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Aug 1, 2:08 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
208 PM MDT Fri Aug 1 2025

COZ067-068-070-071-012045-
Southern San Luis Valley CO-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO-
Eastern San Juan Mountains Above 10000 Ft CO-
208 PM MDT Fri Aug 1 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ALAMOSA...
SOUTHEASTERN RIO GRANDE AND EASTERN CONEJOS COUNTIES THROUGH 245 PM
MDT...

At 207 PM MDT, Doppler radar was tracking a strong thunderstorm over
Capulin, or 15 miles southwest of San Luis Valley Airport, moving
east at 10 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Manassa, Sanford, La Jara, Romeo, Capulin, and Bountiful.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3707 10610 3738 10638 3745 10590 3714 10578
TIME...MOT...LOC 2007Z 253DEG 10KT 3730 10610

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Aug 1, 2:18 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Pueblo CO
218 PM MDT Fri Aug 1 2025

COZ074-088-012045-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
218 PM MDT Fri Aug 1 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAS ANIMAS COUNTY
THROUGH 245 PM MDT...

At 218 PM MDT, Doppler radar was tracking a strong thunderstorm near
Boncarbo, or 14 miles northwest of Trinidad. This thunderstorm was
nearly stationary.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Boncarbo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3727 10486 3734 10461 3729 10456 3720 10453
      3713 10476
TIME...MOT...LOC 2018Z 338DEG 3KT 3725 10474

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Aug 1, 2:42 PM MDT, 28 minutes before
Special Weather Statement
National Weather Service Pueblo CO
242 PM MDT Fri Aug 1 2025

COZ071-012115-
Southern San Luis Valley CO-
242 PM MDT Fri Aug 1 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CONEJOS COUNTY
THROUGH 315 PM MDT...

At 241 PM MDT, Doppler radar was tracking a strong thunderstorm over
Manassa, or 20 miles south of San Luis Valley Airport, moving east at
10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Manassa, Antonito, Romeo, and Conejos.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3707 10605 3721 10604 3726 10578 3716 10576
      3704 10579
TIME...MOT...LOC 2041Z 259DEG 10KT 3714 10593

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Aug 1, 2:55 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
255 PM MDT Fri Aug 1 2025

COZ079-083-086-012130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
255 PM MDT Fri Aug 1 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FREMONT...
NORTHEASTERN CUSTER AND WEST CENTRAL PUEBLO COUNTIES THROUGH 330 PM
MDT...

At 255 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Florence, or 26 miles west of Pueblo, moving southeast
at 25 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Beulah, Wetmore, and Oak Ridge Burn Scar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3821 10525 3832 10508 3820 10477 3802 10500
TIME...MOT...LOC 2055Z 309DEG 21KT 3823 10511

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 6:04 PM MDTSpecial Weather StatementPUBTeller26 min
Jul 31, 6:51 PM MDTSpecial Weather StatementPUBEl Paso24 min
Jul 31, 6:58 PM MDTFlash Flood WarningPUBEl Paso, Pueblo3 hr
Jul 31, 7:20 PM MDTSevere Thunderstorm WarningPUBEl Paso40 min
Jul 31, 7:31 PM MDTSpecial Weather StatementPUBFremont29 min
Jul 31, 7:49 PM MDTFlash Flood WarningPUBFremont102 min
Jul 31, 8:02 PM MDTSevere Thunderstorm WarningPUBEl Paso28 min
Jul 31, 8:57 PM MDTSpecial Weather StatementPUBFremont33 min
Aug 1, 12:09 PM MDTSpecial Weather StatementPUBMineral36 min
Aug 1, 1:24 PM MDTSpecial Weather StatementPUBChaffee36 min
Aug 1, 1:37 PM MDTSpecial Weather StatementPUBLas Animas38 min
Aug 1, 2:08 PM MDTSpecial Weather StatementPUBConejos37 min
Aug 1, 2:18 PM MDTSpecial Weather StatementPUBHuerfano27 min
Aug 1, 2:42 PM MDTSpecial Weather StatementPUBConejos33 min
Aug 1, 2:55 PM MDTSpecial Weather StatementPUBCuster35 min
Aug 1, 2:57 PM MDTSevere Thunderstorm WarningPUBConejos, Costilla33 min
Aug 1, 3:00 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas30 min
Aug 1, 3:03 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Pueblo27 min
Aug 1, 3:15 PM MDTFlash Flood WarningPUBConejos104 min
Aug 1, 3:22 PM MDTSevere Thunderstorm WarningPUBFremont, Pueblo23 min
Aug 1, 3:27 PM MDTSpecial Weather StatementPUBHuerfano33 min
Aug 1, 3:41 PM MDTSpecial Weather StatementPUBEl Paso34 min
Aug 1, 3:43 PM MDTSevere Thunderstorm WarningPUBPueblo32 min
Aug 1, 3:55 PM MDTSpecial Weather StatementPUBHuerfano35 min
Aug 1, 4:00 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo30 min
Aug 1, 4:03 PM MDTSevere Thunderstorm WarningPUBLas Animas27 min
Aug 1, 4:11 PM MDTSpecial Weather StatementPUBPueblo34 min
Aug 1, 4:27 PM MDTSevere Thunderstorm WarningPUBLas Animas48 min
Aug 1, 4:28 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Otero, Pueblo32 min
Aug 1, 4:34 PM MDTSpecial Weather StatementPUBLas Animas26 min
Aug 1, 5:00 PM MDTSpecial Weather StatementPUBLas Animas, Otero30 min
Aug 1, 5:28 PM MDTSpecial Weather StatementPUBOtero32 min
Aug 1, 5:49 PM MDTSevere Thunderstorm WarningPUBBent, Otero26 min

Nearby

Flash Flood Warnings in Colorado, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.